# SDR SIMA200330602

- Difficulty date: January 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Flap/Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - FLT 3901 - DUIRNG DESCENT, CREW REPORTED A SLAT FAULT MESSAGE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  VISUAL INSPECTION OF SLATS/FLAPS AND AN OPERATIONAL CHECK WAS COMPLIED WITH.  NO DEFECTS WERE REPORTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
